# SDR 96FDEA00690

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 660.3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660.3 STR 20R WL 181, THERE IS A DEEP GOUGE IN SKIN.  BLENDED GOUGE AT BS 660.3 STR 20R WL 181 WAS OUT OF LIMITS PER FEDEX SRM 53-30-1.  REMOVED 2.75 INCH BY 1.8 INCH OF DAMAGED SKIN, FABRICATED DOUBLE AND INSTALLED IAW FEDEX SRM 53-30-3.
